advertisement
Question
Posted by: unsure | 2007/08/13

unsure how to take med

My gynae gave me a script for Brazepam-3 (that is the generic name - not sure of the original name). He gave it to me to cope a bit better. However when I got home the pack says "take one at night when neccessary". Is this correct? I thought it was to help during the day. I do struggle to sleep at night, and they seem to help me sleep a bit better - do I just keep on taking them at night?

Also, would it be better to go to my GP?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

COuld be Promazepam, anyhow surely one of the Benzodiazepine family, headed by Valium. It is a sedativwe tranquillizer like all the others of its family. It would probably help you to sleep better. These drugs vary in how long their effects last, so there could be some spillover into the next day aftyer a nighttime dose

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement